Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Dense imbedding of topological groups

Author: Morikuni Goto
Journal: Proc. Amer. Math. Soc. 4 (1953), 653-655
MSC: Primary 20.0X
MathSciNet review: 0056613
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Morikuni Gotô, Faithful representations of Lie groups. I, Math. Japonicae 1 (1948), 107–119. MR 0029919
  • [2] Morikuni Gotô, On local Lie groups in a locally compact group, Ann. of Math. (2) 54 (1951), 94–95. MR 0041865
  • [3] Morikuni Gotô and Hidehiko Yamabe, On continuous isomorphisms of topological groups, Nagoya Math. J. 1 (1950), 109–111. MR 0039732
  • [4] A. Malcev, On the theory of the Lie groups in the large, Rec. Math. [Mat. Sbornik] N. S. 16(58) (1945), 163–190 (English, with Russian summary). MR 0013165
  • [5] W. T. van Est, Dense imbeddings of Lie groups, Neder. Akad. Wetensch. vol. 54 (1951).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society